Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 80, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 31, 2013, 2:57 AM CDT for Jefferson County, Shawnee County, Wabaunsee County, Kansas. It was in force for 33 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 2:57 AM CDT (07:57 UTC)
- Expired
- May 31, 2013, 3:30 AM CDT
- In force
- 33 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Jefferson County, KS, Shawnee County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 36 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 3:13 AM CDT | HAIL 1.75 | 6 Nne Dover, KS | MOSTLY QUARTER TO PING PONG SIZE...BUT WITH A FEW GOLF BALL SIZE STONES. |
| May 31, 3:14 AM CDT | HAIL 1.5 | 7 Wsw Topeka, KS | DELAYED REPORT |
| May 31, 3:15 AM CDT | HAIL 1.5 | 6 Ne Dover, KS | |
| May 31, 3:21 AM CDT | HAIL 1.75 | 3 S Topeka, KS | |
| May 31, 3:22 AM CDT | HAIL 1.75 | 3 Ssw Topeka, KS | |
| May 31, 3:22 AM CDT | HAIL 2 | 5 Sw Topeka, KS | PHOTO VIA SOCIAL MEDIA MEASURED 2 INCH HAIL. |
| May 31, 3:28 AM CDT | HAIL 2 | 4 Se Topeka, KS | 2.25 INCH HAIL MEASURED. REPORT OBTAINED VIA SOCIAL MEDIA PHOTO. |
| May 31, 3:33 AM CDT | HAIL 1 | Tecumseh, KS | |
| May 31, 3:34 AM CDT | HAIL 1.75 | Tecumseh, KS | PHOTO FROM SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:44 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.0 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 753 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
608
WUUS53 KTOP 310757
SVRTOP
KSC087-177-197-310830-
/O.NEW.KTOP.SV.W.0080.130531T0757Z-130531T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
257 AM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN JEFFERSON COUNTY IN NORTHEAST KANSAS...
CENTRAL SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
EAST CENTRAL WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 330 AM CDT
* AT 255 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KEENE...AND
MOVING EAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
TOPEKA...MAPLE HILL...DOVER...WILLARD...SILVER LAKE...PAULINE...
BERRYTON...TECUMSEH...GRANTVILLE AND MERIDEN.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 170 AND 188.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 335 AND 355.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3888 9611 3907 9616 3920 9552 3906 9550
3894 9550
TIME...MOT...LOC 0757Z 257DEG 38KT 3899 9605
HAIL...1.00IN
WIND...<50MPH
$$
HENNECKE2 follow-up statements
292
WWUS53 KTOP 310812
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
312 AM CDT FRI MAY 31 2013
KSC197-310822-
/O.CAN.KTOP.SV.W.0080.000000T0000Z-130531T0830Z/
WABAUNSEE-
312 AM CDT FRI MAY 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WABAUNSEE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3894 9550 3892 9593 3911 9595 3920 9552
3917 9552
TIME...MOT...LOC 0812Z 257DEG 39KT 3903 9583
$$
KSC087-177-310830-
/O.CON.KTOP.SV.W.0080.000000T0000Z-130531T0830Z/
SHAWNEE-JEFFERSON-
312 AM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
JEFFERSON AND CENTRAL SHAWNEE COUNTIES UNTIL 330 AM CDT...
AT 309 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF DOVER...AND MOVING EAST AT 45 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
TOPEKA...PAULINE...BERRYTON...TECUMSEH...GRANTVILLE AND MERIDEN.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 172 AND 188.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 347 AND 355.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3894 9550 3892 9593 3911 9595 3920 9552
3917 9552
TIME...MOT...LOC 0812Z 257DEG 39KT 3903 9583
HAIL...1.25IN
WIND...<50MPH
$$
HENNECKE630
WWUS53 KTOP 310817
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
317 AM CDT FRI MAY 31 2013
KSC087-177-310830-
/O.CON.KTOP.SV.W.0080.000000T0000Z-130531T0830Z/
SHAWNEE-JEFFERSON-
317 AM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
JEFFERSON AND CENTRAL SHAWNEE COUNTIES UNTIL 330 AM CDT...
AT 313 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF SILVER LAKE...AND MOVING EAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. PING PONG BALL SIZE HAIL WITH A
FEW HAILSTONES UP TO THE SIZE OF GOLF BALLS WERE REPORTED ON THE
SOUTHWEST SIDE OF TOPEKA.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
LOCATIONS IMPACTED INCLUDE...
TOPEKA...PAULINE...BERRYTON...TECUMSEH...GRANTVILLE AND MERIDEN.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 172 AND 188.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 350 AND 355.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3894 9550 3893 9586 3912 9589 3920 9552
3917 9552
TIME...MOT...LOC 0816Z 257DEG 39KT 3904 9577
HAIL...1.75IN
WIND...<50MPH
$$
HENNECKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:07 AM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, May 31, 12:07 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 1207 AM CDT FRI MAY 31 2013 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 343 PM CDT THU MAY 30 2013 WATER VAPOR LOOP SHOWING CONVECTIVE SYSTEM OVER WESTERN MO MOVING SLOWLY EWD AHEAD OF ONE MID-LEVEL TROUGH. HOWEVER...THERE IS A VERY SHORT WAVELENGTH BETWEEN THAT TROUGH AND THE FOLLOWING IMPULSE THAT APPEARS TO BE OVER WRN KS AT MID AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS HAVE FIRED OVER WRN KS AHEAD OF THIS FEATURE AND THEY ARE MOVING EWD. SHORT RANGE MODEL GUIDANCE NOT RESOLVING THE DETAILS OF THIS VERY WELL...HOWEVER THE 17Z HRRR DOES NOW HAVE A LINE OF CONVECTION MOVING INTO CENTRAL KS BY 21Z. IT FORECASTS THIS TO BREAK UP WITH THE REMNANTS MOVING ACROSS NORTHEAST KS DURING THE EVENING...AND THEN ANOTHER SMALL CONVECTIVE SYSTEM MOVES SOUTHEAST OUT OF NEBRASKA INTO NORTHEAST KS LATER TONIGHT. DO NOT HAVE HIGH CONFIDENCE IN THIS SCENARIO...ALTHOUGH SOME TYPE OF SMALL MCS WOULD APPEAR TO BE LIKELY IN CENTRAL/NORTHEAST KS LATER TONIGHT. THIS POSSIBLE SYSTEM WOULD APPEAR TO MOVE THROUGH FAST ENOUGH AS TO NOT CAUSE SIG PROBLEMS WITH HEAVY RAIN/FLOODING. EARLIER CONCERNS ABOUT WARM AIR ADVECTION CAUSING LIFT AND THUNDERSTORM AREA WITH POTENTIALLY HEAVY RAINFALL OVER EC KS TONIGHT ARE LESSENING AS CONVECTIVE BOUNDARY SAGS WAY SOUTH INTO NORTHEAST OKLAHOMA. THUS...HAVE CANCELLED FLASH FLOOD WATCH THAT WAS IN EFFECT FOR THIS AFTERNOON...AND AM NOT PLANNING ON GOING OUT WITH A NEW ONE AT THIS TIME. CONFIDENCE IN THE DETAILS OF PRECIPITATION EVOLUTION TONIGHT IS NOT HIGH. ON FRIDAY...FRONTAL BOUNDARY SHOULD MAKE IT FAR ENOUGH SOUTH BY AFTERNOON THAT THE MAIN CHANCE OF THUNDERSTORM ACTIVITY WOULD BE IN EC KS...MAINLY SOUTHEAST OF THE KANSAS TURNPIKE. LOWS TONIGHT EXPECTED TO BE AROUND 60 OVER NC KS AND IN THE MID 60S EC. HIGHS ON FRIDAY ARE FORECAST TO MAX OUT AROUND 80. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 343 PM CDT THU MAY 30 2013 DETAILS ONLY GET MURKIER FOR FRIDAY EVENING...BUT AT LEAST SOME CHANCE SHOULD EXIST AHEAD OF THE SYNOPTIC BOUNDARY FOR SOUTHERN AND EASTERN LOCATIONS. SUFFICIENT SHEAR AND INSTABILITY WOULD SUPPORT A SEVERE CONCERN THROUGH THIS TIME AS WELL..BUT THE SOUTHEASTWARD SHIFTING UPPER LOW SHOULD PUSH THE EFFECTIVE FRONT SOUTH OF THE AREA BY DAWN. COLD AIR ADVECTION SETS IN FOR SATURDAY ON NORTHWEST BREEZES WITH SOME STRATUS/STRATOCU DEVELOPING BY MID AFTERNOON. WEAKENING WINDS AND CLEARING SKIES SPELL A COOL NIGHT SATURDAY NIGHT. SURFACE RIDGE SETS UP FOR SUNDAY WITH LITTLE IF ANY MODERATION TO HIGHS. GULF MOISTURE DOES NOT GET COMPLETELY SCOURED OUT...AND BY LATE MONDAY SOUTH WINDS AHEAD OF AN APPROACHING NORTHERN ROCKIES CYCLONE WILL BRING THUNDERSTORM CHANCES BACK. BEST CHANCES LOOK TO BE TUESDAY INTO TUESDAY NIGHT WITH GOOD MODEL AGREEMENT ON A MID LEVEL WAVE PASSING. TEMPS SHOULD GENERALLY BE NEAR EARLY JUNE NORMALS SAVE ANY DAYTIME MCS ACTIVITY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1132 PM CDT THU MAY 30 2013 THUNDERSTORMS CONTINUE TO DEVELOP ALONG THE I 70 CORRIDOR AND SHOULD PERSIST THROUGH 09Z IN THE TERMINALS BEFORE DECREASING/ENDING FROM WEST TO EAST IN THE 08-11Z TIMEFRAME. EXPECT TEMPS MVFR CIGS AND VSBYS IN THE STRONGER ELEVATED CONVECTIVE CELLS BEFORE DIMINISHING AND ENDING BEFORE SUNRISE. BEYOND 11Z VFR CONDITIONS WILL BE THE RULE...ALTHOUGH A FEW SHOWERS MAY LINGER INITIALLY. SFC WINDS WILL GRADUALLY VEER THROUGH THE DAY...BUT REMAIN FAIRLY LIGHT SOUTHWEST TO WEST. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...60 LONG TERM...65 AVIATION...63
Hazardous weather outlook, May 31, 2:52 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 252 AM CDT FRI MAY 31 2013 KSZ008>012-020>024-026-034>040-054>056-058-059-010800- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 252 AM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA EARLY THIS MORNING. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF GOLFBALLS...AND ALSO A SMALL CHANCE FOR LOCALLY DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES CONTINUE INTO FRIDAY AFTERNOON IN THE EAST...WITH THE GREATER SEVERE WEATHER RISK ALONG AND SOUTHEAST OF THE KANSAS TURNPIKE. THESE STORMS ALSO HAVE THE POTENTIAL FOR HEAVY RAIN. THUNDERSTORM CHANCES RETURN TO NORTH CENTRAL KANSAS MONDAY...AND TO THE REST OF THE AREA MONDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS MORNING ACROSS THE ENTIRE AREA...AND THIS AFTERNOON NEAR AND SOUTH OF THE KANSAS TURNPIKE.
In the hours before
Special weather statement, May 31, 1:26 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
126 AM CDT FRI MAY 31 2013
KSZ035>037-310700-
DICKINSON-GEARY-MORRIS-
126 AM CDT FRI MAY 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORRIS...SOUTHERN
DICKINSON AND SOUTH CENTRAL GEARY COUNTIES...
THROUGH 200 AM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 50 MPH
ACROSS PORTIONS OF NORTHWESTERN MORRIS...SOUTHERN DICKINSON AND SOUTH
CENTRAL GEARY COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND
WINDS UP TO 40 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
WOODBINE...WHITE CITY AND GRANDVIEW PLAZA.
&&
LAT...LON 3905 9674 3883 9661 3860 9726 3861 9738
3878 9738
TIME...MOT...LOC 0626Z 242DEG 43KT 3880 9708
$$ HENNECKESpecial weather statement, May 31, 1:50 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
150 AM CDT FRI MAY 31 2013
KSZ022-036-038-310715-
GEARY-RILEY-WABAUNSEE-
150 AM CDT FRI MAY 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN RILEY...
SOUTHEASTERN GEARY AND NORTHWESTERN WABAUNSEE COUNTIES...
THROUGH 215 AM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 45 MPH
ACROSS PORTIONS OF EXTREME SOUTHEASTERN RILEY...SOUTHEASTERN GEARY
AND NORTHWESTERN WABAUNSEE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS UP TO 40 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
VOLLAND...ALMA...MCFARLAND AND PAXICO. MOTORISTS ALONG INTERSTATE 70
BETWEEN MILE MARKERS 313 AND 337 COULD ALSO BE AFFECTED.
&&
LAT...LON 3904 9610 3887 9658 3887 9664 3901 9672
3920 9621
TIME...MOT...LOC 0651Z 242DEG 39KT 3898 9653
$$ HENNECKELocal storm report, May 31, 2:04 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
204 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 AM HAIL 8 S JUNCTION CITY 38.91N 96.83W
05/31/2013 E1.25 INCH GEARY KS TRAINED SPOTTER
&&
BARJENBRUCHSpecial weather statement, May 31, 2:43 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 243 AM CDT FRI MAY 31 2013 KSZ026-039-040-310815- DOUGLAS-JEFFERSON-SHAWNEE- 243 AM CDT FRI MAY 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHAWNEE...SOUTHWESTERN JEFFERSON AND NORTHWESTERN DOUGLAS COUNTIES... THROUGH 315 AM CDT...A THUNDERSTORM WILL MOVE EAST AT 45 MPH ACROSS PORTIONS OF NORTHERN SHAWNEE...SOUTHWESTERN JEFFERSON AND NORTHWESTERN DOUGLAS COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS UP TO 40 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE NORTHERN TOPEKA...BILLARD AIRPORT...TECUMSEH...GRANTVILLE... MERIDEN...PERRY LAKE...LECOMPTON AND PERRY. MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 177 AND 191 COULD ALSO BE AFFECTED. MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 348 AND 355 COULD ALSO BE AFFECTED. && LAT...LON 3924 9540 3902 9534 3897 9590 3916 9594 TIME...MOT...LOC 0744Z 261DEG 40KT 3908 9580 $$ HENNECKE
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:45 PM CDT | Special Weather Statement | TOP | Jackson | 30 min |
| May 30, 8:16 PM CDT | Special Weather Statement | TOP | Atchison | 29 min |
| May 30, 8:51 PM CDT | Special Weather Statement | TOP | Cloud | 24 min |
| May 31, 1:26 AM CDT | Special Weather Statement | TOP | Dickinson, Geary | 34 min |
| May 31, 1:50 AM CDT | Special Weather Statement | TOP | Wabaunsee | 25 min |
| May 31, 2:00 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Riley, Wabaunsee | 30 min |
| May 31, 2:25 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Shawnee, Wabaunsee | 35 min |
| May 31, 2:43 AM CDT | Special Weather Statement | TOP | Shawnee | 32 min |
| May 31, 3:05 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Lyon, Morris, Wabaunsee | 40 min |
| May 31, 3:24 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Shawnee | 36 min |
| May 31, 3:42 AM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Shawnee, Wabaunsee | 33 min |
| May 31, 3:47 AM CDT | Special Weather Statement | TOP | Wabaunsee | 28 min |
| May 31, 4:00 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Osage | 45 min |
| May 31, 4:14 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 46 min |
| May 31, 4:29 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin | 31 min |
| May 31, 4:37 AM CDT | Areal Flood Advisory | TOP | Douglas, Jefferson, Osage, Shawnee, Wabaunsee | 83 min |
| May 31, 3:32 PM CDT | Special Weather Statement | TOP | Anderson | 28 min |
| May 31, 5:08 PM CDT | Special Weather Statement | TOP | Anderson | 37 min |
| May 31, 6:34 PM CDT | Special Weather Statement | TOP | Anderson | 26 min |
| May 31, 6:57 PM CDT | Areal Flood Advisory | TOP | Anderson | 93 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.